Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Tingling around midriff, pain below ribs, kidney stone, soreness in right rib, type 2 diabetes

tingling around midriff since march. Pain on left side below ribs front and back since weds. had a ct that said I have a kidney stone but it isn t blocking anything. Not sure if that is the cause of the pain. Thought maybe shingles but no rash. fell on March 3, right rib sore for a month. Don t know where the pain is coming from. On percocet right now. Type 2 diabetic, on insulin
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  665
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

You are a Diabetic patient On insulin.
Recently diagnosed with renal calculus.
You are complaining of pain around the anterior chest(Rib).
This may be a referred pain from the renal calculi.
This may be musculoskeletal pain.
Costochondritis may be a possibility.
Rest and NSAID's may help.
Chest pain of this long duration can to be due to any cardiac cause.
But Diabetics are always at risk.
ECG and ECHO may be advised if pain does not subside with the above mentioned measures.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor